# SDR CALA2021060700794

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 99,302 hours, 23,415 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N3320
- Condition: Scratched
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVE CREW FOUND SCRATCHES ON LEFT SIDE FORWARD OF DOOR 2L JUST AFT OF WING SCAN LIGHT LENS. AS REQUESTED BY ENGNR AND SM, PERFORMED NDT ULTRASONIC PER NTM PT 4-00-04-02, OLYMPUS 35 THICKNESS MEASUREMENT.  PICTURES OF RESULTS ATTACHED BLENDED THE SKIN GOUGES IN ACCORDANCE WITH 757-200 .SRM 53-00-01 AD1 FROM AVO 8998 DISPOSITION 4 THE REFERENCE THAT WAS USED FOR BLENDING OUT THE GOUGES WERE ACP HFEC INSP IAW 757 NTM PT 6 51-00-19. IAW AVO 8998 STEP3.  NO DEFECTS NOTED AT THIS TIME. ADDITIONAL DAMAGE NOTED REF AVO8998 DISPOSITION 1. ACCOMPLISHED DVI OF INTERNAL STRUCTURE AND EXTERNAN NO ACCOMPLISHED STEPS 7,8,10&11 OF AVO 8998 REV A. C/W REQ INSPECTION OF STEPS 7-11 OF AVO 8998 REV A. PERFORMED EWIS AROUND REPAIR AREA AND REMOVED FASTNERS THAT WERE BLENDED OVER  PER STEP 9, DENT SHOWED NO EVIDENCE OF PULLED ,LOOSE,MISSING,OR ENLONGATED FASTENER HOLES PER STEP 12 OF AVO 8998 REV A. 8998. OF THOSE HOLES TO ENSURE NO CRACKS EXIST PER STEP 14 OF AVO REMOVED FASTENERS COMMON TO REPAIR AREA. NEED TO ACCOMPLISH HFEC NEED QC TO PERFORM EXTERIOR SPOT PROBE MFEC INSP FOR ANY EVIDENCE OF CRACKS ALONG THE CHEM-MILLED STEP(S) OF SKIN PANEL OR IF ACCESSIBLE ON INTERIOR, PERFORM HFEC AT CHEM-MILLED STEP RADIUS PER STEP 15 OF AVO 8998. A. C/W REQUIRED INSPECTION OF STEP 1, 9, 12, AND 13 REF AVO8998 REV REQUIRE MATERIAL VERIFICATION FOR NEW REPAIR DOUBLER OF 0.063" THICK 2024-T3 CLAD SHEET PER AVO8998 AVO8998 REV. A OF STEPS A.(17) COLD FORM BACK THE DENTED SKIN TO IT''S ORIGINAL CONTOUR PER
